MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during an unknown procedure.It was reported that the system had difficulty tracking instruments.With no metal in the field, multiple instruments appeared to be going in and out.There was no localizer fault or disconnected messages present.Replacing the side emitter resolved the issue.The tracking resumed as expected with a new side emitter.It is unknown if there was patient impact or delay.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735521ent: (h3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2: additional information was received and added in section b5.H3: a medtronic representative went to the site to test the equipment.The emitter was replaced and the system then functioned as intended.H6: codes b01, c13, and d02 are applicable to the system checkout.H3: the side emitter, lot number: 603007550, was returned to the manufacturer for analysis.The issue was unable to be duplicated.The returned side emitter was tested for over 2 hours on the lat station and the emitter successfully held green status for the duration of the testing with no issues tracking instruments.H6: codes b01, c13, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The issue occurred during a functional endoscopic sinus surgery (fess).There was around a 15 minute delay.There was no impact on patient outcome.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25082379
Report Number1723170-2026-00698
Device Sequence Number16095699
Product Code HAW
UDI-Device Identifier00643169838918
UDI-Public(01)00643169838918(11)200915
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown